JournalscmhVol. 78, No. 1pp. 203–225

Shapiro's lemma for topological K-theory of groups

  • J. Chabert

    Université Blaise Pascal, Aubière, France
  • Siegfried Echterhoff

    Universität Münster, Germany
  • Hervé Oyono-Oyono

    Université Blaise Pascal, Aubière, France
Shapiro's lemma for topological K-theory of groups cover
Download PDF

Cite this article

J. Chabert, Siegfried Echterhoff, Hervé Oyono-Oyono, Shapiro's lemma for topological K-theory of groups. Comment. Math. Helv. 78 (2003), no. 1, pp. 203–225

DOI 10.1007/S000140300009